Menstruation After KB Spiral.?

Hello, I’m from December I have put on a spiral KB this month I have been using men for almost 2 weeks.

1 Answer:

Hello Agyastaa,


Thank you for using the HealthReplies.com consulting service.


Spiral contraception or often referred to as an Intrauterine Device (IUD) is one type of contraception that is often used because it has several benefits, such as not needing to be done every day (such as birth control pills), not causing too much weight gain, and others. However, the use of an IUD can also cause some side effects, such as menstrual pattern disorders.


In principle, the IUD works by disrupting the conditions in the uterus so that it is not conducive to fertilization and the process of embryo growth in the uterus. Therefore, this can cause changes in menstrual patterns, such as lengthening the menstrual cycle, changes in the amount of blood coming out, or it can also become less frequent, etc. Normally, this change occurs up to the first 4 months after IUD installation, but varies from person to person.


If this complaint occurs frequently (since the installation of an IUD), and the amount of blood that comes out during menstruation is very large, I suggest you to see a gynecologist, so you can check your IUD, or to rule out other possibilities that can cause changes menstrual patterns, such as: PCOS, Endometriosis, myoma uteri, uterine polyps, sexually transmitted diseases, and others.


So, hopefully you can help.

: by

Related Question

Is It Safe To Take Cold Medicine With Toothache Medicine?

Is It Safe To Take Cold Medicine With Toothache Medicine?

(2 years ago)

Good night. I have a sore throat + flu, and am currently taking Demacolin + Dexa. Then during root canal treatment I was given the drug Metronidazole + Potassium diclofenac. Can it...

What Is The Explanation About ER PR HER2 Ki 67 On Breast Cancer Examination?

What Is The Explanation About ER PR HER2 Ki 67 On Breast Cancer Examination?

(2 years ago)

Hello, ask for an explanation about ER PR HER2 Ki67 Thank you...

The Tongue Is Numb And Feels Rough?

The Tongue Is Numb And Feels Rough?

(2 months ago)

I am a 45 year old woman. I have a history of high blood pressure. But I regularly take Captopril 12.5. In recent days, my tongue has often felt numb and rough. What do you think t...

Leave a Reply

Your email address will not be published.